advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Florida, USA:

I am a 43 year old female who has had type 2 diabetes treated with Avandia and Glucophage for two years, but for the past six months my blood sugars have been very high (200-250 mg/dl [11.1-13.9 mmol/L] during the day, and at night it has gone up to 420 mg/dl [23.3 mmol/L]. I get very depressed. my body is in a lot of pain, sometimes at night my feet tingle, and I cant sleep. The doctor has given me a non-steroidal antiinflammatory medication, but I still have pain. What else is there for me to do?

Answer:

First, the blood sugars are not well controlled. Second, your physician can try several types of medications as treatment for the pain.

JTL

[Editor's comment: Type 2 diabetes is a progressive disorder, and you may need another medication and/or insulin if your blood sugars can't be controlled with the Glucophage [metformin] and Avandia [rosiglitazone]. Please consult your physician again, and if nothing changes, ask for a referral to a diabetes team who can put you on track. SS]

DTQ-20020510090816
Original posting 31 May 2002
Posted to Daily Care and Type 2

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:34
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.